MathSciNet Relay Station
MathSciNet bibliographic data
MR1128496 (93f:60095) 60H15 (35L05 35R60)
Marcus, Moshe; Mizel, Victor J. Stochastic hyperbolic systems and the wave equation. Stochastics Stochastics Rep. 36 (1991), no. 3-4, 225–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement